Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 9692685, 6 pages
https://doi.org/10.1155/2017/9692685
Research Article

Hyers-Ulam Stability and Existence of Solutions for Nigmatullin’s Fractional Diffusion Equation

1College of Applied Mathematics, Shanxi University of Finance and Economics, Taiyuan, Shanxi 030031, China
2Department of Mathematics, Guizhou University, Guiyang, Guizhou 550025, China

Correspondence should be addressed to JinRong Wang; moc.621@8669rjw

Received 2 December 2016; Accepted 26 January 2017; Published 21 February 2017

Academic Editor: Ming Mei

Copyright © 2017 Zhuoyan Gao and JinRong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhuoyan Gao and JinRong Wang, “Hyers-Ulam Stability and Existence of Solutions for Nigmatullin’s Fractional Diffusion Equation,” Advances in Mathematical Physics, vol. 2017, Article ID 9692685, 6 pages, 2017. https://doi.org/10.1155/2017/9692685.